# SDR HALA2011043000174

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 21,211 hours, 22,192 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 114E781G1
- Part serial: LHBR0133
- Condition: Failed
- Location: Nr 2
- Part time: 2,424 hours, 5,672 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT LEVEL 2 SELECT FADEC ALT LIGHT CAME ON (RT) PERFORMED CHECKLIST. EVERYTHING OK.  ADVISED DISP/MAINT.  DISP/MAINT ADVISED RETURN TO DEPARTURE.  R & R NR 2 EEC IAW AMM 73-21-01. OPS CHECKS PEND.  PERFORMED R-T-S OF NR 2 ENG CHA/CHB ALL TEST PASSED. OK FOR SERVICE.
